# SDR AALA20160901001

- Difficulty date: August 19, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 47,993 hours, 13,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031302
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT DAMAGED BETWEEN WINDOWS 23-24 RIGHT ON BOTTOM OF THE PANEL. INSTALLED SERVICEABLE LIGHT IAW AMM 33-51-10.
